# SDR DALA2023051103712

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 60,201 hours, 42,337 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING DOUBLER, CORROSION WAS FOUND ON TEE CAP AFT PRESSURE GROUP BULKHEAD FORWARD FACE LOWER SECTION STA=1053 BTW LONGERON 25R AND 28R AFT CARGO COMPARTMENT. SUMMARY OF NRC 00181: CORROSION LEVEL II. TEE PRESURE DOME ON STA 1053 WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR 8 AND 51-41-02-0G PAR 8. A. (LP #2761165)
